# SDR 9710126601

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT AT FL370 WITH IGNITION OFF AND CONDITIONS CALM.  RESTART AT FL290 OK.  NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED INLET AND EXHAUST, FOUND OK.  FUEL FILTER WAS CLEAN.  REPLACED THE TT2 SENSOR, HIGH POWER RUN CHECKED NORMAL.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
